RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 2, Pages 289–292 (Mi dan37919)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On a game problem of programmed control

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (450 kB)

Bibliographic databases:
UDC: 518.731.343.1
Presented: Н. Н. Красовский
Received: 25.02.1973

Citation: A. G. Chentsov, “On a game problem of programmed control”, Dokl. Akad. Nauk SSSR, 213:2 (1973), 289–292

Citation in format AMSBIB
\Bibitem{Che73}
\by A.~G.~Chentsov
\paper On a game problem of programmed control
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 2
\pages 289--292
\mathnet{http://mi.mathnet.ru/dan37919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0353090}
\zmath{https://zbmath.org/?q=an:0297.90124}


Linking options:
  • http://mi.mathnet.ru/eng/dan37919
  • http://mi.mathnet.ru/eng/dan/v213/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Batukhtin, A. G. Chentsov, “On a programmed construction in a positional differential game”, Math. USSR-Izv., 9:4 (1975), 877–886  mathnet  crossref  mathscinet  zmath
    2. A. G. Chentsov, “On a game problem of converging at a given instant of time”, Math. USSR-Sb., 28:3 (1976), 353–376  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:30
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019